# SDR AALA20140126007

- Difficulty date: January 20, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N178AA
- Make and model: Boeing 757223
- Aircraft serial: 32398
- Aircraft time: 38,791 hours, 11,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 1400 DENTED 4 INCHES OF LT HAND TRANSITION PANEL.  REPAIRED FRAME IAW SRM 53-00-07-2R-5 FIGURE 201 DETAIL II.
